# SDR 2000UALA00008

- Difficulty date: January 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 62,915 hours, 36,848 cycles
- Engine: Pwa JT8D15
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Bypassing
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR OPEN IN FLIGHT AT 305 IAS.  RECYCLED GEAR TO UP AND OFF.  LIGHT WENT OUT.  *S/D*  REPLACED RIGHT MLG DOOR ACTUATOR PER MAINTENANCE MANUAL.  OPS CHECK OK.  SERVICED HYDRAULICS TO FULL.
